# SDR ASAA2019122423688

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,673 hours, 14,438 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A64041
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT MASTER CAUTION RECALL LIGHT EXTINGUISHED WHEN RESET. GROUNDED - YES. CLEANED CAB ZONE FILTER AND RECHECKED MASTER CAUTION RECALL, NO CAB ZONE TEMP LIGHT NOTED. PACK TEMP CONTROL BITE FIM 21-62 TASK 801 AND NO FAULTS NOTED.
